For 30 hours and then I sleep constantly to make up for it. Can something be done to make it normal?
Some people have a reaction to opioids the opposite of most. For most people opioids make them sleepy but a few people get stimulant effects from them. It sounds like you are one of the latter. Sometimes it is only certain opioids that do this and changing to a different one might help. For some, it is dose related and a reduction in dose helps. I would discuss it with your prescriber. You might need to try a different dose or a different medication. If all else fails, you may need something to help you sleep. I tend to get wired from opioids too but I find taking a muscle relaxant at bedtime helps me sleep (and it helps with the pain and spasms)
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2011 • 3 answers
Posted 26 Sep 2014 • 4 answers
Posted 8 Nov 2014 • 3 answers
Posted 25 Jan 2018 • 3 answers
Posted 29 Mar 2018 • 0 answers